# SDR 96FDEA00681

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Outer Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HAS 2 BULGES IN THE OUTER SKIN AT FWD AND AFT LIFT ACTUATORS.  REWORKED BULGES ON MCD OUTER SKIN AT FWD AND AFT LIFT ACT TO WITHIN LIMITS AS PER DRAWING 52FX1435.  ADJUSTED CLEARANCES BETWEEN MCD OUTER SKIN AND FWD AND AFT LIFT ACT ROD ENDS IAW FEDEX MM 52-34-9.
